VOL. 5 · NO. 8 | 2011
Byungheup Jun, Jungyun Lee
Algebra Number Theory 5 (8), 1001-1026, (2011) DOI: 10.2140/ant.2011.5.1001 Open Access
KEYWORDS: special values, Hecke L-functions, real quadratic fields, continued fractions, 11M06
Andreas-Stephan Elsenhans, Jörg Jahnel
Algebra Number Theory 5 (8), 1027-1040, (2011) DOI: 10.2140/ant.2011.5.1027 Open Access
KEYWORDS: $K3$ surface, Picard group, Picard scheme, deformation, Artin approximation, Van Luijk's method, 14C22, 14D15, 14J28, 14Q10
Jessica Sidman, Gregory Smith
Algebra Number Theory 5 (8), 1041-1061, (2011) DOI: 10.2140/ant.2011.5.1041 Open Access
KEYWORDS: determinantally presented, linear free resolution, Castelnuovo–Mumford regularity, 14A25, 14F05, 13D02
Geoffrey Robinson
Algebra Number Theory 5 (8), 1063-1068, (2011) DOI: 10.2140/ant.2011.5.1063 Open Access
KEYWORDS: block, involution, 20C20
Melanie Wood
Algebra Number Theory 5 (8), 1069-1094, (2011) DOI: 10.2140/ant.2011.5.1069 Open Access
KEYWORDS: quartic algebras, cubic resolvents, pairs of ternary quadratic forms, degree-4 covers, quartic covers, 11R16, 11E20
Antonio Lei, David Loeffler, Sarah Livia Zerbes
Algebra Number Theory 5 (8), 1095-1131, (2011) DOI: 10.2140/ant.2011.5.1095 Open Access
KEYWORDS: $p$-adic regulator, Wach module, Selmer groups of modular forms, 11R23, 11F80, 11S25
Robin de Jong, Gaël Rémond
Algebra Number Theory 5 (8), 1133-1143, (2011) DOI: 10.2140/ant.2011.5.1133 Open Access
KEYWORDS: conjecture de Shafarevitch, courbe, revêtement, hauteur, réduction, birapport, Shafarevich conjecture, curve, cover, Height, reduction, cross ratio, 11G30
Back to Top